# SDR CALA2010100600462

- Difficulty date: October 2, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N54241
- Make and model: Boeing 737824
- Aircraft serial: 28953
- Aircraft time: 35,623 hours, 12,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 9420
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK; SEAT ROW 15DEF BATTERY & POWER SUPPLY INOP.  REPLACED POWER SUPPLY (BATTERY CHARGER) AT SEAT ROW 15DEF AND OPS CHECKED GOOD IAW B737-789 AMM 33-51-06.44.0008 ATTACHED.
